Every non-Euclidean oriented matroid admits a biquadratic final polynomial

Komei Fukuda, Sonoko Moriyama, Hiroki Nakayama, Jürgen Richter-Gebert

Research output: Contribution to journalArticle

Abstract

Richter-Gebert proved that every non-Euclidean uniform oriented matroid admits a biquadratic final polynomial. We extend this result to the non-uniform case.

Original languageEnglish
Pages (from-to)691-698
Number of pages8
JournalCombinatorica
Volume29
Issue number6
DOIs
Publication statusPublished - 2009 Dec 1

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Every non-Euclidean oriented matroid admits a biquadratic final polynomial'. Together they form a unique fingerprint.

  • Cite this

    Fukuda, K., Moriyama, S., Nakayama, H., & Richter-Gebert, J. (2009). Every non-Euclidean oriented matroid admits a biquadratic final polynomial. Combinatorica, 29(6), 691-698. https://doi.org/10.1007/s00493-009-2255-2